10-12-2005, 10:25 AM #1
after deca/test shot feel weak and achey...
Ok..... after a deca /test shot.... i feel really weak and achey throught the next day.... it's really weird... kind of like flu symtems.... anyone know what could be causing this?? two shots a week, 150mg qv deca and 250mg of test e per shot..
thanks for any help
10-12-2005, 10:50 AM #2
Sounds a little like roid flu, you should get used to the gear after a while tho.
10-12-2005, 10:58 AM #3New Member
- Join Date
- May 2005
Is this your first shot of the cycle?? I experienced the same thing but not until the 3rd or 4th week into the cycle... and it went away after a while.
10-12-2005, 11:19 AM #4Junior Member
- Join Date
- Sep 2005
tripmachine... dude..that's call roid flu, almost everyone get them, this is how I do it, I always start with low dose, (week #1 half cc-test and half cc-deca ) (week #2 3/4 cc-test and 3/4 cc-deca) (week #3 1cc-test and 1cc-deca), increase cc's slowly, this way your body will get use to it, for some people if inject too much in once, then they will get flu or fever...... I get fever all the time if I inject too much in once, sence I starting to inject low dose and increse cc's lowly, I don't get the flu or the fever anymore, try it you might like it..
10-12-2005, 11:24 AM #5
easy man. roid flue test flu, whatever you wanna call it.
first, when did this start happening? It should have started when the roids started to kcik in. thats what happened to me. i had the test flu. i got a temp of 103 and was feverish for 3-4 days. its sucked but try to fight it! i did and got over it. now every time i shoot, i get pumped up and start yelling afterwards. im stoked bout every shot. but what the roid flu does is basically trips your bodies immune system. makes more red blood cells than normal and therefore your body "thinks" it's sick when its not. so your body heats up to kill of a "mock" infection. your body will get used to it and you will eventually not get it anymore.
10-12-2005, 11:51 AM #6
ok dope... thanks guys.... this wasn't my first shot....it happened on my second shot...they day after my second shot that is. anyway....that all makes perfect sense... i think i'll be ok from now on Thanks again
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)